Alert archive / Maine / Small Craft Advisories in 2021

Small Craft Advisory 30, NWS Gray, ME

April 3, 2021

NWS Gray, ME issued this small craft advisory at Apr 3, 2021, 4:43 PM EDT. It took effect at Apr 4, 2021, 5:00 PM EDT. It was in force for 34 hr.

The area

The counties it named.

The facts

Issued
Apr 3, 2021, 4:43 PM EDT (20:43 UTC)
In effect from
Apr 4, 2021, 5:00 PM EDT
Expired
Apr 6, 2021, 3:00 AM EDT
In force
34 hr
Issued by
NWS Gray, ME

The text

As transmitted.

925 
WHUS71 KGYX 032043
MWWGYX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Gray ME
443 PM EDT Sat Apr 3 2021

ANZ150-041045-
/O.UPG.KGYX.GL.A.0016.210405T0000Z-210405T1800Z/
/O.NEW.KGYX.SC.Y.0030.210405T0000Z-210405T2100Z/
Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM-
443 PM EDT Sat Apr 3 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM SUNDAY TO 5 PM EDT
MONDAY...

* WHAT...North winds 20 to 25 kt with gusts up to 35 kt and seas 
  3 to 6 ft expected.

* WHERE...Coastal Waters from Stonington, ME to Port Clyde, ME 
  out 25 NM.

* WHEN...From 8 PM Sunday to 5 PM EDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ151>154-041045-
/O.NEW.KGYX.SC.Y.0030.210405T0000Z-210405T2100Z/
Penobscot Bay-
Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out
25 NM-Casco Bay-
Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out
25 NM-
443 PM EDT Sat Apr 3 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM SUNDAY TO 5 PM EDT
MONDAY...

* WHAT...North winds 15 to 20 kt with gusts up to 30 kt and seas 
  3 to 6 ft expected.

* WHERE...Penobscot Bay, Coastal Waters from Port Clyde, ME to 
  Cape Elizabeth, ME out 25 NM, Casco Bay and Coastal Waters 
  from Cape Elizabeth, ME to Merrimack River, MA out 25 NM.

* WHEN...From 8 PM Sunday to 5 PM EDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
7 follow-up statements
975 
WHUS71 KGYX 032240
MWWGYX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Gray ME
640 PM EDT Sat Apr 3 2021

ANZ150>152-041245-
/O.NEW.KGYX.GL.A.0017.210404T2100Z-210405T1200Z/
/O.CAN.KGYX.SC.Y.0030.210405T0000Z-210405T2100Z/
Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM-
Penobscot Bay-
Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out
25 NM-
640 PM EDT Sat Apr 3 2021

...GALE WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH MONDAY
MORNING...

* WHAT...North winds 15 to 25 kt with gusts up to 35 kt and seas 
  2 to 5 ft possible.

* WHERE...Coastal Waters from Stonington, ME to Port Clyde, ME 
  out 25 NM, Penobscot Bay and Coastal Waters from Port Clyde, 
  ME to Cape Elizabeth, ME out 25 NM.

* WHEN...From Sunday afternoon through Monday morning.

* IMPACTS...Strong winds can cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and seas.

&&

$$

ANZ153-154-041245-
/O.EXT.KGYX.SC.Y.0030.210404T2100Z-210405T2100Z/
Casco Bay-
Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out
25 NM-
640 PM EDT Sat Apr 3 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 5 PM SUNDAY TO 5 PM
EDT MONDAY...

* WHAT...Northwest winds 10 to 20 kt with gusts up to 30 kt and 
  seas 3 to 6 ft expected.

* WHERE...Casco Bay and Coastal Waters from Cape Elizabeth, ME 
  to Merrimack River, MA out 25 NM.

* WHEN...From 5 PM Sunday to 5 PM EDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
884 
WHUS71 KGYX 040718
MWWGYX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Gray ME
318 AM EDT Sun Apr 4 2021

ANZ150>152-042130-
/O.UPG.KGYX.GL.A.0017.210404T2100Z-210405T1200Z/
/O.NEW.KGYX.GL.W.0021.210404T2100Z-210405T1200Z/
Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM-
Penobscot Bay-
Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out
25 NM-
318 AM EDT Sun Apr 4 2021

...GALE WARNING IN EFFECT FROM 5 PM THIS AFTERNOON TO 8 AM EDT
MONDAY...

* WHAT...North winds 15 to 25 kt with gusts up to 40 kt and seas 
  2 to 5 ft expected.

* WHERE...Coastal Waters from Stonington, ME to Port Clyde, ME 
  out 25 NM, Penobscot Bay and Coastal Waters from Port Clyde, 
  ME to Cape Elizabeth, ME out 25 NM.

* WHEN...From 5 PM this afternoon to 8 AM EDT Monday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

ANZ153-154-042130-
/O.CON.KGYX.SC.Y.0030.210404T2100Z-210405T2100Z/
Casco Bay-
Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out
25 NM-
318 AM EDT Sun Apr 4 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 PM THIS
AFTERNOON TO 5 PM EDT MONDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and 
  seas 1 to 4 ft expected.

* WHERE...Casco Bay and Coastal Waters from Cape Elizabeth, ME 
  to Merrimack River, MA out 25 NM.

* WHEN...From 5 PM this afternoon to 5 PM EDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
293 
WHUS71 KGYX 041945
MWWGYX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Gray ME
345 PM EDT Sun Apr 4 2021

ANZ150>152-050945-
/O.CON.KGYX.GL.W.0021.210404T2100Z-210405T1200Z/
Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM-
Penobscot Bay-
Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out
25 NM-
345 PM EDT Sun Apr 4 2021

...GALE WARNING REMAINS IN EFFECT UNTIL 8 AM EDT MONDAY...

* WHAT...North winds 15 to 25 kt with gusts up to 35 kt and seas 
  4 to 7 ft expected.

* WHERE...Coastal Waters from Port Clyde, ME to Cape Elizabeth, 
  ME out 25 NM, Penobscot Bay and Coastal Waters from 
  Stonington, ME to Port Clyde, ME out 25 NM.

* WHEN...Until 8 AM EDT Monday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

ANZ153-154-050945-
/O.CON.KGYX.SC.Y.0030.210404T2100Z-210405T2100Z/
Casco Bay-
Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out
25 NM-
345 PM EDT Sun Apr 4 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT MONDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and 
  seas 4 to 7 ft expected.

* WHERE...Casco Bay and Coastal Waters from Cape Elizabeth, ME 
  to Merrimack River, MA out 25 NM.

* WHEN...Until 5 PM EDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
135 
WHUS71 KGYX 051026
MWWGYX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Gray ME
626 AM EDT Mon Apr 5 2021

ANZ150>152-052100-
/O.CAN.KGYX.GL.W.0021.000000T0000Z-210405T1200Z/
/O.EXA.KGYX.SC.Y.0030.000000T0000Z-210405T2100Z/
Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM-
Penobscot Bay-
Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out
25 NM-
626 AM EDT Mon Apr 5 2021

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON...
...GALE WARNING IS CANCELLED...

* WHAT...North winds 20 to 25 kt with gusts up to 30 kt and seas 
  3 to 5 ft.

* WHERE...Coastal Waters from Stonington, ME to Port Clyde, ME 
  out 25 NM, Penobscot Bay and Coastal Waters from Port Clyde, 
  ME to Cape Elizabeth, ME out 25 NM.

* WHEN...Until 5 PM EDT this afternoon.

* IMPACTS...Conditions will be hazardous to small craft.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ153-154-052100-
/O.CON.KGYX.SC.Y.0030.000000T0000Z-210405T2100Z/
Casco Bay-
Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out
25 NM-
626 AM EDT Mon Apr 5 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS
AFTERNOON...

* WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 
  3 to 5 ft.

* WHERE...Casco Bay and Coastal Waters from Cape Elizabeth, ME 
  to Merrimack River, MA out 25 NM.

* WHEN...Until 5 PM EDT this afternoon.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
956 
WHUS71 KGYX 051833
MWWGYX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Gray ME
233 PM EDT Mon Apr 5 2021

ANZ150>154-060845-
/O.EXT.KGYX.SC.Y.0030.000000T0000Z-210406T1200Z/
Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM-
Penobscot Bay-
Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out
25 NM-Casco Bay-
Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out
25 NM-
233 PM EDT Mon Apr 5 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 AM EDT TUESDAY...

* WHAT...North winds 15 to 20 kt with gusts up to 30 kt and seas 
  2 to 5 ft.

* WHERE...Casco Bay, Coastal Waters from Port Clyde, ME to Cape 
  Elizabeth, ME out 25 NM, Penobscot Bay, Coastal Waters from 
  Stonington, ME to Port Clyde, ME out 25 NM and Coastal Waters 
  from Cape Elizabeth, ME to Merrimack River, MA out 25 NM.

* WHEN...Until 8 AM EDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
723 
WHUS71 KGYX 060205
MWWGYX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Gray ME
1005 PM EDT Mon Apr 5 2021

ANZ150>154-061200-
/O.CON.KGYX.SC.Y.0030.000000T0000Z-210406T1200Z/
Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM-
Penobscot Bay-
Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out
25 NM-Casco Bay-
Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out
25 NM-
1005 PM EDT Mon Apr 5 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT
TUESDAY...

* WHAT...North winds 10 to 20 kt with gusts up to 30 kt and seas 
  3 to 5 ft.

* WHERE...Casco Bay, Coastal Waters from Port Clyde, ME to Cape 
  Elizabeth, ME out 25 NM, Penobscot Bay, Coastal Waters from 
  Stonington, ME to Port Clyde, ME out 25 NM and Coastal Waters 
  from Cape Elizabeth, ME to Merrimack River, MA out 25 NM.

* WHEN...Until 8 AM EDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
866 
WHUS71 KGYX 060700
MWWGYX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Gray ME
300 AM EDT Tue Apr 6 2021

ANZ150>154-060800-
/O.CAN.KGYX.SC.Y.0030.000000T0000Z-210406T1200Z/
Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM-
Penobscot Bay-
Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out
25 NM-Casco Bay-
Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out
25 NM-
300 AM EDT Tue Apr 6 2021

...SMALL CRAFT ADVISORY IS CANCELLED...

Winds and seas will continue to subside today. 

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gray, ME wrote its last area forecast discussion before this small craft advisory went out at Apr 3, 4:32 PM EDT, 11 minutes earlier.

Area forecast discussion, Apr 3, 4:32 PM EDT, 11 minutes before
Area Forecast Discussion
National Weather Service Gray ME
432 PM EDT Sat Apr 3 2021

.SYNOPSIS...
High pressure and and dry conditions will continue through the
weekend. A retrograding area of low pressure over the waters
will drift west on Monday resulting in increased cloud cover and
precipitation chances along with gusty northwesterly winds. High
pressure will then build into New England for the middle of the
week before a frontal system increases precipitation chances
again on Friday.

&&

.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
High pressure builds to our S and W, and should see some
decoupling, although there will still be some boundary lyr NW
flow, so some of the open areas will not decouple as quickly,
or at all. Either way it will be cold tonight with lows ranging
from 10-15 in the mtns to the low to mid 20s in the south.

&&

.SHORT TERM /6 AM SUNDAY MORNING THROUGH SUNDAY NIGHT/...
Sunday is expected to be mainly sunny and dry. Winds will begin
to pick up later in the morning and during the afternoon,
especially in the ern zones, as coastal to our SE shifts back
to W a bit. Winds could gusts to around 25-30 mph in the east by
late afternoon. Precip will be working into eastern ME late in
the day as well, but should hold making it into the CWA until
after darks, considering very dry air mass in place. Highs range
from around 50 in the N to the mid to upper 50s in the S.

Sunday night will see winds start to pick a little more and move
further W. Also, showers will begin to move into ern zones, and
could even be mixed with snow at times away from the coast.
However, given the initially dry air, think anything that falls
will be showery and light, with no snow accums. Low will range
from the upper 20s in the N to the mid to upper 30s in the S.

&&

.LONG TERM /MONDAY THROUGH SATURDAY/...
Overview: The long term portion of the forecast will be marked
by a strong blocking ridge across the Atlantic and a
retrograding area of low pressure between the Canadian Maritimes
and eastern Quebec. This will keep temperatures seasonably cool
and provide a few chances for scattered showers. Ensemble and
deterministic guidance suggest that this blocking pattern will
weaken towards the end of the week, which would support a more
transient weather pattern.

Impacts: Minimal impacts are currently expected as the area of low
pressure will remain far enough offshore to prevent significant
precipitation. While winds will be gusty on Monday, they are
currently not expected to be strong enough to cause any major
impacts.

Forecast Details: An area of low pressure near the Canadian
Maritimes will get caught in a large ridge centered across the
Atlantic, which will cause the low to retrograde westward back
towards the Maine coast late Sunday night and into Monday. This will
result in increased cloud cover and a chance for scattered showers
across the region, especially in eastern locations. As the
pressure gradient increases during the day, expecting
northwesterly winds to increase and gust to between 25-30 mph,
especially near the coast. Generally went above NBM winds and
PoPs for this period, with the highest PoPs located across the
MidCoast and eastern zones based on ensemble guidance and the
location of the low. The ECMWF and for the most part Canadian
ensembles are generally drier than the GFS, but the seemingly
higher GFS ensemble mean appears to be largely driven by a few
wet outlier solutions. Given the distance between the area of
low pressure to the coastline and lack of forcing to the west,
generally weighed QPF more heavily on the ECMWF and CMC
ensembles but did account some for the GFS. The offshore flow
will still allow temperatures to reach the 50s in most
locations.

The low pressure system will begin to move towards the east again on
Monday night and Tuesday, which will decrease precipitation chances
as well as winds. This should allow for partly to mostly sunny skies
on Tuesday, especially away from the coast with high temperatures
reaching the 50s and lower 60s. High pressure will keep the weather
tranquil for Wednesday and Thursday with partly cloudy skies
dominating as high temperatures reach the 50s and 60s. Precipitation
chances will then increase again on Friday and through the upcoming
weekend as an area of low pressure and frontal system pass nearby.
Temperatures will still be warm into the 50s though and therefore
rain is the most favored precipitation type.

&&

.AVIATION /20Z SATURDAY THROUGH THURSDAY/...
Short Term...Mainly VFR through Sunday evening. May see some
low cigs at ME terminals late sunday night.

Long Term...
Mostly VFR conditions expected but an area of low
pressure lurking offshore may provide some scattered showers and
lower ceilings on Monday, especially across eastern terminals.
In addition, northwesterly winds may gust up to 25 kts,
especially during the afternoon. A few upslope showers will
also be possible across northern and mountain terminals on
Monday and Tuesday. VFR conditions are then expected for
Tuesday through Thursday.

&&

.MARINE...
Short Term...Coastal low S of Nova Scotia , shifts back to the W
a bit Sunday and Sunday night, while sfc high holds to the SW.
This will allow for tightening pres gradient and increasing
winds, with SCA winds from the NW a good bet Sunday night into
Monday. There is a small chance for a short period of gales late
sunday into early Monday over the far ern waters.

Long Term...
SCA conditions expected on Monday as a retrograding
area of low pressure moves east of the waters. Scattered showers
will also be possible, especially across eastern zones.
Northwesterly winds and seas will diminish on Tuesday through
the middle of the week as the low moves east further east.

&&

.FIRE WEATHER...
After good RH recovery tonight, will see another dry day on
Sunday, although not quite as dry, but still on the breezy
side. Min Rh will be around 20% with wind gusts of 20-25 mph.
This will still lead to the potential for dangerous fire growth,
but remain below RFW criteria.

&&

.GYX WATCHES/WARNINGS/ADVISORIES...
ME...None.
NH...Red Flag Warning until 7 PM EDT this evening for NHZ003>013-
     015.
MARINE...Small Craft Advisory from 8 PM Sunday to 5 PM EDT Monday for
     ANZ150>154.

&&

SYNOPSIS...Cempa/Tubbs
NEAR TERM...Cempa
SHORT TERM...Cempa
LONG TERM...Tubbs
AVIATION...Cempa/Tubbs
MARINE...Cempa/Tubbs
FIRE WEATHER...Cempa
Hazardous weather outlook, Apr 3, 4:02 PM EDT, 41 minutes before
Hazardous Weather Outlook
National Weather Service Gray ME
402 PM EDT Sat Apr 3 2021

NHZ005>013-015-042015-
Southern Grafton-Southern Carroll-Sullivan-Merrimack-Belknap-
Strafford-Cheshire-Eastern Hillsborough-Interior Rockingham-
Western And Central Hillsborough-
402 PM EDT Sat Apr 3 2021

...RED FLAG WARNING IN EFFECT UNTIL 7 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for New Hampshire, central New
Hampshire, northern New Hampshire and southern New Hampshire.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Red Flag Warning.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

The combination of a very dry air mass and northwest wind gusts up to
25 mph could produce dangerous fire growth conditions on Sunday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

MEZ018>028-033-NHZ014-042015-
Interior York-Central Interior Cumberland-Androscoggin-Kennebec-
Interior Waldo-Coastal York-Coastal Cumberland-Sagadahoc-Lincoln-
Knox-Coastal Waldo-Interior Cumberland Highlands-Coastal Rockingham-
402 PM EDT Sat Apr 3 2021

This Hazardous Weather Outlook is for Maine, south central Maine,
southwest Maine, western Maine and southern New Hampshire.

.DAY ONE...This afternoon and tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

The combination of a very dry air mass and northwest wind gusts up to
25 mph could produce dangerous fire growth conditions on Sunday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

MEZ007>009-012>014-NHZ001-002-042015-
Northern Oxford-Northern Franklin-Central Somerset-Southern Oxford-
Southern Franklin-Southern Somerset-Northern Coos-Southern Coos-
402 PM EDT Sat Apr 3 2021

This Hazardous Weather Outlook is for south central Maine, west
central Maine, western Maine and northern New Hampshire.

.DAY ONE...This afternoon and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NHZ003-004-042015-
Northern Grafton-Northern Carroll-
402 PM EDT Sat Apr 3 2021

...RED FLAG WARNING IN EFFECT UNTIL 7 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for northern New Hampshire.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Red Flag Warning.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No Hazardous weather is expected.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ANZ150>154-042015-
Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM-
Penobscot Bay-
Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM-
Casco Bay-
Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out
25 NM-
402 PM EDT Sat Apr 3 2021

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...This afternoon and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

Tubbs

The office that day

Everything else NWS Gray, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 3, 3:11 AM EDTGale WatchGYX14 hr
Apr 3, 6:40 PM EDTGale WatchGYX9 hr

Nearby

Small Craft Advisories in Maine, 2021Every small craft advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.